MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr" error message.No additional information was provided.No known impact or consequence to patient information was available.
 
Additional Manufacturer Narrative
The reported complaint of "system error, out of service, revert to manual cpr" error message was confirmed during functional testing and archive review.The root cause is due to a defective processor board likely due to aging.The autopulse platform is a reusable device and was manufactured in august 2006 and is 13 years old, well beyond the expected service life of five years.During functional testing, the platform failed due to a system error, (latch error 136 - internal parameter corrupted) was observed upon powering on the device.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, damaged motor cover and battery bay compartment were observed.The motor cover and battery bay compartment need to be replaced to address the issue.This type of physical damage on the platform is likely attributed to wear and tear as a result of an aging device.A review of the archive was performed and the archive data shows error 136 (internal parameter corrupted), thus confirming the reported complaint.Upon customer approval, the damaged parts will be replaced.The console will be further tested to full specification.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8971331
Report Number3010617000-2019-00768
Device Sequence Number2585367
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1